MathSciNet Relay Station
MathSciNet bibliographic data
MR663771 (83i:30064) 30G35 (15A66)
Ryan, John Clifford analysis with generalized elliptic and quasi elliptic functions. Applicable Anal. 13 (1982), no. 3, 151–171.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement